Electron. J. Diff. Equ., Vol. 2010(2010), No. 95, pp. 1-5.

Asymptotic properties of solutions to linear nonautonomous delay differential equations through generalized characteristic equations

Claudio Cuevas, Miguel V. S. Frasson

We study some properties concerning the asymptotic behavior of solutions to nonautonomous retarded functional differential equations, depending on the knowledge of certain solutions of the associated generalized characteristic equation.

Submitted May 6, 2010. Published July 15, 2010.
Math Subject Classifications: 39B99
Key Words: Functional differential equations; generalized characteristic equation; asymptotic behavior.

Show me the PDF file (179 KB), TEX file, and other files for this article.

  Claudio Cuevas
Departamento de Matemática, Universidade Federal de Pernambuco
Av. Prof. Luiz Freire, S/N, 50540-740 Recife PE, Brazil
email: cch@dmat.ufpe.br
Miguel V. S. Frasson
Departamento de Matemática Aplicada e Estat\'istica
ICMC -- Universidade de São~Paulo
Avenida Trabalhador são-carlense 400
13566-590 São Carlos SP, Brazil
email: frasson@icmc.usp.br

Return to the EJDE web page